# SDR AALA202212222183

- Difficulty date: November 18, 2022
- Submitted: December 22, 2022
- Operation: Air carrier
- Aircraft: N863NN
- Make and model: Boeing 737823
- Aircraft serial: 30903
- Aircraft time: 35,843 hours, 14,868 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 147A85408
- Condition: Corroded
- Location: Bs 976-984
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT PASSENGER CABIN CREASE ANGLE LOCATED FROM BS 976 TO BS 984, AT S17R, AND RBL 45. REPLACED CREASE ANGLE PER AARD 51-00-05-1.
